# SDR AALA202107023227

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,977 hours, 6,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367403700200
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED ACCESS PANEL 162HF IN AFT CARGO COMPARTMENT (1EA). REPLACED FLOOR PANEL 162HF IN AFT CARGO COMPARTMENT WITH NEW REPLACEMENT MATERIAL PER A321 SRM 53-02-00-300-011 AND IRM 9701 REVISION K.
